Works matching DE "EXPONENTS"
Results: 3215
Italy and the Comprehensive Agreement on Investments: disappointment over the process.
- Published in:
- Asia Europe Journal, 2022, v. 20, n. 1, p. 39, doi. 10.1007/s10308-021-00630-6
- By:
- Publication type:
- Article
Convolution operators in matrix weighted, variable Lebesgue spaces.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 7, p. 1133, doi. 10.1142/S0219530524500027
- By:
- Publication type:
- Article
FRÉCHET DIFFERENTIABILITY OF THE NORM IN A SOBOLEV SPACE WITH A VARIABLE EXPONENT.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 4, p. -1, doi. 10.1142/S0219530513500127
- By:
- Publication type:
- Article
TRIGONOMETRIC APPROXIMATION BY MATRIX TRANSFORMS IN L<sup>p(x)</sup> SPACES.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 1, p. 47, doi. 10.1142/S0219530512500030
- By:
- Publication type:
- Article
LYAPUNOV FUNCTIONALS IN SINGULAR LIMITS FOR PERTURBED QUASILINEAR DEGENERATE PARABOLIC EQUATIONS.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 4, p. 351, doi. 10.1142/S0219530503000193
- By:
- Publication type:
- Article
Quantitative evaluation of the hydrogen bonding effects on the crystallization kinetics of poly(vinyl alcohol)/tea polyphenol composites.
- Published in:
- Journal of Polymer Research, 2024, v. 31, n. 10, p. 1, doi. 10.1007/s10965-024-04156-4
- By:
- Publication type:
- Article
Stochastic ordering in multivariate extremes.
- Published in:
- Extremes, 2024, v. 27, n. 3, p. 357, doi. 10.1007/s10687-024-00486-0
- By:
- Publication type:
- Article
Besov Regularity Estimates for a Class of Obstacle Problems with Variable Exponents.
- Published in:
- Acta Applicandae Mathematicae, 2025, v. 196, n. 1, p. 1, doi. 10.1007/s10440-025-00718-w
- By:
- Publication type:
- Article
Multiplicity of Solutions for a Kirchhoff Multi-Phase Problem with Variable Exponents.
- Published in:
- Acta Applicandae Mathematicae, 2025, v. 195, n. 1, p. 1, doi. 10.1007/s10440-025-00711-3
- By:
- Publication type:
- Article
Nonlinear approximation of functions based on nonnegative least squares solver.
- Published in:
- Numerical Linear Algebra with Applications, 2023, v. 30, n. 6, p. 1, doi. 10.1002/nla.2522
- By:
- Publication type:
- Article
Shift-invert Lanczos method for the symmetric positive semidefinite Toeplitz matrix exponential.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 3, p. 603, doi. 10.1002/nla.747
- By:
- Publication type:
- Article
Efficient computation of the exponential operator for large, sparse, symmetric matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2000, v. 7, n. 1, p. 27, doi. 10.1002/(SICI)1099-1506(200001/02)7:1<27::AID-NLA185>3.0.CO;2-4
- By:
- Publication type:
- Article
Density-based topology optimisation considering nonlinear electromechanics.
- Published in:
- Structural & Multidisciplinary Optimization, 2021, v. 64, n. 1, p. 257, doi. 10.1007/s00158-021-02886-3
- By:
- Publication type:
- Article
Infinitely many solutions for an elliptic problem involving critical Sobolev and Hardy-Sobolev exponents.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 3/4, p. 587, doi. 10.1007/s00526-012-0563-7
- By:
- Publication type:
- Article
Nonexistence and multiplicity of solutions to elliptic problems with supercritical exponents.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 3/4, p. 611, doi. 10.1007/s00526-012-0564-6
- By:
- Publication type:
- Article
L-estimates of vector fields with L curl in a bounded domain.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 55, doi. 10.1007/s00526-011-0473-0
- By:
- Publication type:
- Article
Classification of radial solutions to the Emden-Fowler equation on the hyperbolic space.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 375, doi. 10.1007/s00526-011-0486-8
- By:
- Publication type:
- Article
A perturbation method for multiple sign-changing solutions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 37, n. 1/2, p. 87, doi. 10.1007/s00526-009-0253-2
- By:
- Publication type:
- Article
Higher integrability of minimizing Young measures.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 22, n. 3, p. 283, doi. 10.1007/s00526-004-0273-x
- By:
- Publication type:
- Article
Minimal nodal solutions of the pure critical exponent problem on a symmetric domain.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2004, v. 21, n. 1, p. 1, doi. 10.1007/s00526-003-0241-x
- By:
- Publication type:
- Article
Bounds for the singular set of solutions to non linear elliptic systems.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2003, v. 18, n. 4, p. 373, doi. 10.1007/s00526-003-0209-x
- By:
- Publication type:
- Article
Complex systems: Unzipping Zipf's law.
- Published in:
- Nature, 2011, v. 474, n. 7350, p. 164, doi. 10.1038/474164a
- By:
- Publication type:
- Article
Wandering of Solutions of Two-Dimensional Diagonal and Triangular Systems of Differential Equations.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 3, p. 251, doi. 10.1007/s10958-015-2563-6
- By:
- Publication type:
- Article
Central Exponent of a System with Unbounded Coefficients.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 3, p. 331, doi. 10.1007/s10958-015-2568-1
- By:
- Publication type:
- Article
Bohl Exponents and Baire Classes of Functions.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 2, p. 168, doi. 10.1007/s10958-015-2555-6
- By:
- Publication type:
- Article
Lower Bounds for the Upper Lyapunov Exponent in One-Parameter Families of Millionshchikov Systems.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 2, p. 217, doi. 10.1007/s10958-015-2559-2
- By:
- Publication type:
- Article
On the Behavior of General Exponents of Equations with Random Perturbations.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 2, p. 222, doi. 10.1007/s10958-015-2560-9
- By:
- Publication type:
- Article
The Singular Hill Equation and Generalized Lindemann-Stieltjes Method.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 2, p. 222, doi. 10.1007/s10958-015-2439-9
- By:
- Publication type:
- Article
Singularities on Complex Hypersurfaces of a Fixed Degree.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 1, p. 1, doi. 10.1007/s10958-015-2418-1
- By:
- Publication type:
- Article
PI-exponents of some Simple Algebras with Unit.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 6, p. 688, doi. 10.1007/s10958-015-2345-1
- By:
- Publication type:
- Article
Codimension Growth of Algebras with Adjoint Unit.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 5, p. 462, doi. 10.1007/s10958-015-2325-5
- By:
- Publication type:
- Article
Initial-boundary-value problems for anisotropic elliptic-parabolicpseudoparabolic equations with variable exponents of nonlinearity.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 1, p. 1, doi. 10.1007/s10958-015-2290-z
- By:
- Publication type:
- Article
Littlewood-Paley-Rubio De Francia Inequality in Morrey-Campanato Spaces: An Announcement.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 4, p. 560, doi. 10.1007/s10958-014-2067-9
- By:
- Publication type:
- Article
The Dirichlet and Riemann-Hilbert Problems in Smirnov Classes with Variable Exponent in Doubly Connected Domains.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 6, p. 735, doi. 10.1007/s10958-014-1822-2
- By:
- Publication type:
- Article
Spectral Analysis of Integro-Differential Equations in Viscoelasticity Theory.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 3, p. 434, doi. 10.1007/s10958-014-1666-9
- By:
- Publication type:
- Article
Subexponential Estimations in the Shirshov Height Theorem.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 3, p. 378, doi. 10.1007/s10958-013-1464-9
- By:
- Publication type:
- Article
Maximal, Potential, and Singular Operators in the Generalized Variable Exponent Morrey Spaces on Unbounded Sets.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 2, p. 228, doi. 10.1007/s10958-013-1449-8
- By:
- Publication type:
- Article
On exponent in the Hölder condition for the first order derivatives of a solution to a linear elliptic second order equation with two variables.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 2, p. 330, doi. 10.1007/s10958-013-1456-9
- By:
- Publication type:
- Article
Primitive digraphs with large exponents and slowly synchronizing automata.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 3, p. 263, doi. 10.1007/s10958-013-1392-8
- By:
- Publication type:
- Article
The matrix capacity of a tensor.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 4, p. 599, doi. 10.1007/s10958-012-1009-7
- By:
- Publication type:
- Article
Some approximation problems for ( α, ψ)-differentiable functions in weighted variable exponent lebesgue spaces.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 2, p. 139, doi. 10.1007/s10958-012-0980-3
- By:
- Publication type:
- Article
The reverse Hölder inequality for power means.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 183, n. 6, p. 762, doi. 10.1007/s10958-012-0838-8
- By:
- Publication type:
- Article
Simultaneous inhomogeneous diophantine approximation on manifolds.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 5, p. 531, doi. 10.1007/s10958-012-0651-4
- By:
- Publication type:
- Article
On inhomogeneous diophantine approximation and Hausdorff dimension.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 5, p. 592, doi. 10.1007/s10958-012-0658-x
- By:
- Publication type:
- Article
Hölder continuity of solutions of parabolic equations with variable nonlinearity exponent.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 3, p. 347, doi. 10.1007/s10958-011-0599-9
- By:
- Publication type:
- Article
Gamma-closure of some classes of nonstandard convex integrands.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 1, p. 83, doi. 10.1007/s10958-011-0449-9
- By:
- Publication type:
- Article
Dynamics of nonself-similar solutions of the Dawson equation.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 2, p. 150, doi. 10.1007/s10958-011-0340-8
- By:
- Publication type:
- Article
Variable exponent Campanato spaces.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 172, n. 1, p. 143, doi. 10.1007/s10958-010-0189-2
- By:
- Publication type:
- Article
Boundedness of maximal, potential type, and singular integral operators in the generalized variable exponent Morrey type spaces.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 170, n. 4, p. 423, doi. 10.1007/s10958-010-0095-7
- By:
- Publication type:
- Article
Levi Classes of Quasivarieties of Nilpotent Groups of Class at Most Two.
- Published in:
- Algebra & Logic, 2024, v. 62, n. 6, p. 501, doi. 10.1007/s10469-024-09761-2
- By:
- Publication type:
- Article